Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Had upper respiratory tract infection, rhinitis. Persistent cough with hypertrophied tongue papillie. Are they related?

Hi dr. I had an upper respiratory tract infection a week ago, most probably viral coz it started with fever that lasted for a day that was relieved by paracetamol , and was accompanied by rhinitis and fatigue.i took a cold and flu medication for about 5 days n i noticed improvement. But a cough has started 2 days after the onset of all the symptoms n it is persistant till now, persistant at night and didnt improve on a cough syrup . Also am having hypertrophied tongue papillie. What s bothering me now is the cough! And is tgere any relation between the cough and the papillae hypertrophy?? Thanks in advance
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hypertrophied papillae can irritate and cause cough but a more probable cause of persistent cough post URI is allergic cough. Should improve with bronchodilator and mucolytic and stop using anti histaminics. Also use proton pump inhibitors for few days.
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor